# SDR WRNA201403310028

- Difficulty date: August 13, 2014
- Submitted: March 31, 2015
- Operation: Air carrier
- Aircraft: N951AR
- Make and model: Doug MD-11F
- Aircraft serial: 48495
- Aircraft time: 66,759 hours, 17,592 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Corroded
- Location: Bs 1239
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACFT HEAVY MAINTENANCE CHECK,  INSPECTORS FOUND EXFOLIATION CORROSION ON UPPER SURFACE OF THE CENTER AUXILIARY FUEL TANK, STATION 1239.
